# SDR 2006UALA00690

- Difficulty date: April 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 23,163 hours, 8,965 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ELECTRICAL WIRING ROUTED AROUND AFT SIDE OF SLIDE.  PER AMIS 1632001 ON 4/10/2006 IN ORD, THE 1R DOOR SLIDE MR25611-205 WAS REPLACED WITH SLIDE MR25611-1112 PER AMM 25-62-44 DUE TO MR TIME SET TO EXPIRE 4/14/2006.  AMIS ITEM 1632001, THE SUBJECT OF THIS SDR, NOTES THAT THE SLIDE ELECTRICAL WIRING WAS NOT PROPERLY ROUTED.  THE SLIDE ELECTRICAL WIRING WAS REROUTED PER AMM 25-62-44.
